Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed periods, brown discharge, abdominal pain, headache. Pregnancy test negative. What is the reason for these?

My period was six days late, I put it in quotes because when I finally did have something of a period it was very very light, and never turned red, for 6 days..I had lower abdominal pain , very dull and still continue to have it even though my period is pretty much gone...i have taken 2 preg test and both said negative..I have been extremely tired at times, more headaches then usual...i was on the nuvaring until July 5th when I took it out, and got my period July 7th, had sex July 18th without protection, we used the pull out method...and then as i stated above, my period was 6 days late, etc
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possible causes for your menstrual irregularity are,
-after removing contraceptive device sometimes it will take time for regularization of periods,
-there is chance of pregnancy as sometimes pre-ejaculate fluid can contain spermatozoa,
-hypomenorrhea means decreased flow during periods,
as sometimes urine pregnancy test kits are less sensitive during early pregnancy, you can go for blood test for pregnancy to rule out the possibility,
depending on the result you can proceed further with your doctor's suggestion.
take care.

Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor